# SDR SWAA2025080697969

- Difficulty date: August 3, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N8613K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36998
- Aircraft time: 41,740 hours, 19,908 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SVC DOOR ESCAPESLIDE OVERHANGS A LITTLE BIT.   INSPECTED FWD SERVICE DOOR ESCAPE SLIDE REF AMM 25-66-01. FOUND NO SIGNS OF BINDING DAMAGE OR WEAR, DOOR IS ABLE TO OPERATE NORMAL AND SLIDE IS ABLE TO BE ARMED AS NORMAL AS WELL.
